RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 182, Number 9  


Noncommutative Prüfer rings
N. I. Dubrovin
1251
Absolute extensors and the geometry of multiplication of monads in the category of compacta
M. M. Zarichnyi
1261
Fractional iterates of functions analytic in the unit disk, with given fixed points
V. V. Goryainov
1281
Extension of mappings into CW-complexes
A. N. Dranishnikov
1300
Interpolation of continuous functions by Bernstein polynomials on triangulable domains
A. S. Loginov
1311
On a property of the subdifferential
A. I. Subbotin
1315
Finite filtering semigroups
V. M. Shyrayev
1331
Prime Malcev superalgebras
I. P. Shestakov
1357
A description of the sets of Lebesque points and points of summability for a Fourier series
A. M. Diyachkov
1367
Математический сборник - 1991 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019